# SDR DALA2024010500177

- Difficulty date: January 1, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 87,604 hours, 14,768 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 DURING PDC VERIFIED DOOR 1L SLIDE ARM LIGHT INDICATOR INOP. CORRECTIVE ACTION: R/R 1L DOOR ARMED SLIDE LT ASSY PER B767 WDM 52-73. ALL OPS CHKS GOOD. (5100856)
